Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

A Comparative Study of Block Preconditioners for Incompressible Flow Problems

Pages : 255-261

DOI : 10.3844/jmssp.2011.255.261

Published On : September 14, 2011

The Importance of Numbers and the Need to Study Primes: The Prime Questions

Pages : 262-269

DOI : 10.3844/jmssp.2011.262.269

Published On : September 14, 2011

New Procedure to Improve the Order Selection of Autoregressive Time Series Model

Pages : 270-274

DOI : 10.3844/jmssp.2011.270.274

Published On : September 14, 2011

Forecasting and Modelling Electricity Demand Using Anfis Predictor

Pages : 275-281

DOI : 10.3844/jmssp.2011.275.281

Published On : September 14, 2011

A New Approach Using Data Envelopment Analysis for Ranking Classification Algorithms

Pages : 282-288

DOI : 10.3844/jmssp.2011.282.288

Published On : September 15, 2011

Parameter Estimation for the Double Pareto Distribution

Pages : 289-294

DOI : 10.3844/jmssp.2011.289.294

Published On : October 28, 2011

On the Dynamics of a General Predator-Prey System

Pages : 295-301

DOI : 10.3844/jmssp.2011.295.301

Published On : October 28, 2011

Markov Regime Switching Modelling and Analysis of Socially Responsible Investment Funds

Pages : 302-313

DOI : 10.3844/jmssp.2011.302.313

Published On : October 28, 2011

Decompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered Categories

Pages : 314-318

DOI : 10.3844/jmssp.2011.314.318

Published On : October 28, 2011

Global Analysis of an Epidemic Model with Non-Linear Incidence Rate

Pages : 319-325

DOI : 10.3844/jmssp.2011.319.325

Published On : October 28, 2011

Polynomial Interpolation in the Elliptic Curve Cryptosystem

Pages : 326-331

DOI : 10.3844/jmssp.2011.326.331

Published On : October 28, 2011

A Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional Data

Pages : 332-342

DOI : 10.3844/jmssp.2011.332.342

Published On : October 28, 2011

Specification of the Outlier Univariate Model

Pages : 348-352

DOI : 10.3844/jmssp.2011.348.352

Published On : November 3, 2011

Note on the Comparison of Some Outlier Labeling Techniques

Pages : 353-355

DOI : 10.3844/jmssp.2011.353.355

Published On : November 18, 2011